MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY PFJ IMPLANT X-SM RT; PROSTHESIS, KNEE, PATELLO/FEMORAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. JOURNEY PFJ IMPLANT X-SM RT; PROSTHESIS, KNEE, PATELLO/FEMORAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 71461011
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed to remove an implant.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, no relevant clinical medical information was provided to conduct a thorough medical assessment.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
JOURNEY PFJ IMPLANT X-SM RT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMORAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8326056
Report Number1020279-2019-00506
Device Sequence Number1774696
Product Code KRR
UDI-Device Identifier03596010573315
UDI-Public03596010573315
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051086
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71461011
Initial Date Received by Manufacturer 01/17/2019
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR